# SDR UIEA200800338

- Difficulty date: November 5, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- Aircraft time: 85,067 hours, 24,484 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Controller
- Condition: Failed
- Location: Rudder Ratio
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RUDDER RATIO LIGHT CAME ON IN CLIMB PASSING THROUGH 5000FT. PROCEEDED AS PER FHB 3-27-24. REMOVED AND REPLACED LOWER REPLACED LOWER RUDDER RATIO CHANGER AND PERFORMED REQUIRED CHECKS PER MM 27-21-00
